# SDR DALA2018120307000

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 49,327 hours, 40,037 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Shorted
- Location: Captain'S
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT, NBR 1 PFD FLICKERED THEN BILLOWING SMOKE, DISSIPATED IN 1 MIN AFTER SMOKE APPEARED. FOUND WATER DRIPPING ON CAPTS PFD. RESEALED WIPER MOTOR SHAFT AREA, RAIN REPELLENT SHAFT, AND SERVERAL AREAS AROUND CAPTS WINDSHIELD. REPLACED CAPTS PFD. OPS CKS GOOD. C/W ODI PREVENTION 2172. OK FOR SERVICE. (LP# 5182665)
